| Catalog Number |
MZXT5306 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxzero pressure rated extension set had connection issues the following information was received by the initial reporter with the following verbatim it was reported by customer that t-port luer lock connection issues, unable to secure iv hub to spin collar.Second case with issues from this same lot number.
Additional Manufacturer Narrative
One used sample and two unopened samples were returned for investigation.The sets were examined for defects and abnormalities.The spin collar was separated from the male luer.No other defects or abnormalities were observed.No damage was seen to the spin collar.The root cause is unknown.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.